# SDR MWEA95114

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE RIGHT SIDE NACELLE EMERGENCY LIGHT WAS FOUND INOP.  REPLACED BATTERY POWER SUPPLY FOR THE RIGHT NACELLE LIGHT.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
